# SDR AALA202512233095

- Difficulty date: November 30, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 68,126 hours, 28,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A341011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO STRINGER S9R AT BS 1040. REPLACED STRINGER PER AARD 51-00-05-1.
